# SDR DALA2019102966233

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1331502) IN REF AMDS 5310-01371-0201 STEP 4. UPON COMPLETION OF TEE CLIP REPAIR, SUBMIT SDR PER TOPP 20-50-20 VIA LOG FUNCTIONS LOG ENTRY ITEM. CORRECTIVE ACTION: TEE CLIP REPAIR WAS COMPLETED PER AMDS 5310-01371-0201.
